# SDR DALA2021082705071

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 14,455 hours, 5,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7928575) DURING INSPECTION FOUND SEAT 22D EMERG. LIGHT HOUSING DAMAGED. R&R EMERG LIGHT HOUSING AT 22D PER B737 CMM CH 33.
